# SDR DLM11020256

- Difficulty date: March 4, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 41,354 hours, 5,592 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT 4R INBOARD BATTERY LOW.  REMOVED AND REPLACED FLASHLIGHT AND BATTERY, OPS NORMAL.
